# SDR SWAA2022031060567

- Difficulty date: July 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF IS DELAMINATING / DUE TO THE EXTENT OF DAMAGE REPLACED CABIN FLOOR PANEL 231FK IAW SRM 51-10-02-0G-0 PARA 9A(1) AND AIPC 53-21-51-81 ITEM 165. 7066U 7/15/19
